# SDR HNAA2024032700200

- Difficulty date: March 6, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 51,743 hours, 49,041 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Mlg Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E026358 CORROSION ON RH MLG FWD BEARING CAP.  REMOVED AND REPLACED RH MLG FWD BEARING CAP IAW EMB 145 AMM 32-10-01.
